T Nation

26, High BP During and After Cycle + Cruise


#1

Hello,
I’m hoping someone can offer any advice on why my BP is so high. I apologize if this is in the wrong section, I wasn’t quite sure which one it fit into best.

A little bit about me and my usage; 6’, 205 lbs, 26, two total cycles the first being 500mg test cyp EW (oct 2015-feb 2016), the second being 600mg test cyp 300mg EQ EW with a 4 week dbol kicker at the beginning. For the second cycle, it lasted from june 2016-oct 2016 followed by a 250mg weekly test cyp cruise from oct 2016- jan 2017. At no point in the past, before/during/after my first cycle, before or during my second cycle, did I ever have elevated or high BP. Only during the last 2 weeks of my cyp/EQ did I notice abnormally high bp. My cruise dose for oct-jan was 250mg test EW. I have no other stressing factors that would contribute to such high bp. I have been completely off all gear for almost 5 months with the same persisting problem. I recently had full blood work done, and besides having a test level of only 400, everything came back within normal range. I give blood as frequently as I can, generally every 3-5 weeks. My BP does drop after giving blood for 3-4 days.

To be specific, its been the last 5-6 months in which my BP appears to be abnormally high, specifically during the night time. In the mornings/afternoon, its been anywhere between 130-145/80-90. However, anytime after 3-4pm it seems to shoot up to 150-180/90-100. At one point, I even had a reading of 200/110. I am using the correct cuff (have used multiple), and am having it professionally taken. I have seen medical professionals, had a kidney and heart ultrasound, both of which came back extremely healthy. I have had multiple blood tests, none of which revealed anything particularly alarming besides an elevated renin level. I was presecribed lisinopril as well as amlodipine, on different occasions, both of which had no effect at double the dose.

I recently suggested to my pcp a losartin as my renin level seemed to be elevated. While this medication is working, its been causing low blood pressure in the mornings which includes lightheadedness and nausea. My readings have been as low as 105/80 in the mornings, but again anytime after 3-4pm my BP shoots right back up. My main question here is whether or not gear, in particular, EQ, could have such an effect on me, or possibly my renin levels after being discontinued for so long. At this point I am just miserable from having my BP go from so many extremes so often, and am desperate to get this figured out.